Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Started with birth control pills, have numbness in legs near hamstring with feeling of heaviness. Serious?

My left leg kind of feels numb, my entire thigh oe more so my hamstring is where it feels numb. I dont know how to explain it exactly, but it feels heavy kind of, but only when im sitting still and it kind of throbs too, its a very uncomfortable feeling throughout my entire leg and im wondering if it coungd be somethim dangerous or a blood clot? I just started taking birthcontrol pills in the past month and this hasnt happened the entire time, only for the past two weeks, but maybe that has something to do with this weird feeling?
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello j.dahl2 , welcome to
Regarding your query , have you consulted your doctor gynecologist/ physician / cardiologist before starting your birthcontrol pills ? did you have any spontaneous fetal loses ? are you overweight and sedentary ? are you on any other medications ? do you have bleeding tendencies or any cardiac ailments , hypertension ? .I firmly believe that you should refrain yourself from taking your birth control pills and visit a cardiologist/ physician/ gynecologist at the earliest . Hope i have helped you with your doubts. Take care
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor